MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - HUMERAL HEAD DIA. 46 MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - HUMERAL HEAD DIA. 46 MM
Model Number 1322.09.460
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the smr humeral heads belonging to the part code: 1322.09.460 and lot number: 2402987, no pre-existing anomaly was discovered on the (b)(4) items manufactured with the lot number above mentioned.The manufacturer will submit the final mdr as soon as the investigation is complete.
 
Event or Problem Description
Upcoming shoulder revision surgery due to rotator cuff tear.Patient underwent uneventful stemless total shoulder arthroplasty on (b)(6) 2024.Post operatively, the patient was noted to have recurrent shoulder pain and weakness, diagnosed with a rotator cuff tear.The revision surgery has not been performed yet.The patient has the following components currently implanted: smr humeral head ø46 mm (part code: 1322.09.460, lot number: 2402987, sterilization: 2400067).Tt hybrid cem.Glenoid small (part code: 1379.59.110, lot number: 2405576, sterilization: 2400060).Smr stemless - 2mm ecc.Adaptor (part code: 1335.15.202, lot number: 2419850, sterilization 2400181).- smr stemless - steml.Core #m (part code: 1355.14.135, lot number: 2332476, sterilization 2400065).The patient is a male, date of birth on (b)(6) 1960.The event happened in the united states.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - HUMERAL HEAD DIA. 46 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22114664
Report Number3008021110-2025-00065
Device Sequence Number4109836
Product Code KWT
UDI-Device Identifier08033390274234
UDI-Public08033390274234
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.460
Device Lot Number2402987
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown